# SDR SWAA2023102003661

- Difficulty date: September 13, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 54,202 hours, 36,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Worn
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON CHANNEL SUPPORT BTW BS 747 TO BS 767 LBL 13.90 AFT CARGO COMPARTMENT 2023-577968<[01] TOOL P/N: NORTEC 500D; S/N: N500X1693P030456; CAL DUE: 12-MAR-24.;[02] REPAIRED CHANNEL SUPPORT BTW BS 747 TO BS 767 LBL 13.90 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND SRM 53-00-53-2R-2 REPAIR 2 PARAGRAPH 4.C ALTERNATIVE 1; FIGURE 203; SHEET 1 SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED STEP 2 COMPLETED  RII
